World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Journal of Algebra and Its Applications cover

Volume 14, Issue 04 (May 2015)

No Access
Some remarks on subgroups of maximal class in a finite p-group
  • 1550043

https://doi.org/10.1142/S0219498815500437

No Access
Upper central series for elementary-abelian-over-cyclic regular wreath product p-groups
  • 1550044

https://doi.org/10.1142/S0219498815500449

No Access
A note on the integral trace form in cyclotomic fields
  • 1550045

https://doi.org/10.1142/S0219498815500450

No Access
On feckly clean rings
  • 1550046

https://doi.org/10.1142/S0219498815500462

No Access
A note on solubly saturated formations of finite groups
  • 1550047

https://doi.org/10.1142/S0219498815500474

No Access
Additive maps having a generalized derivation expansion
  • 1550048

https://doi.org/10.1142/S0219498815500486

No Access
The quasitriangular structures for a class of group twisted product Hopf group coalgebras
  • 1550049

https://doi.org/10.1142/S0219498815500498

No Access
Buchsteiner loops: Associators and constructions
  • 1550050

https://doi.org/10.1142/S0219498815500504

No Access
A characterization of modules embedding in products of primes and enveloping condition for their class
  • 1550051

https://doi.org/10.1142/S0219498815500516

No Access
2-adic properties for the numbers of involutions in the alternating groups
  • 1550052

https://doi.org/10.1142/S0219498815500528

No Access
Few remarks on evolution algebras
  • 1550053

https://doi.org/10.1142/S021949881550053X

No Access
Finite groups with cyclic S-cofactors of subgroups
  • 1550054

https://doi.org/10.1142/S0219498815500541

No Access
Finite domination and Novikov rings: Laurent polynomial rings in two variables
  • 1550055

https://doi.org/10.1142/S0219498815500553

No Access
Element orders in covers of finite simple groups of Lie type
  • 1550056

https://doi.org/10.1142/S0219498815500565

No Access
Finite groups with few non-normal subgroups
  • 1550057

https://doi.org/10.1142/S0219498815500577

No Access
A commutativity property for rings
  • 1550058

https://doi.org/10.1142/S0219498815500589

No Access
On reduced rank of triangular matrix rings
  • 1550059

https://doi.org/10.1142/S0219498815500590

No Access
On wreath product of n-polygroups
  • 1550060

https://doi.org/10.1142/S0219498815500607